Our A+ Health Ibuprofen Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Proudly made in the USA using ingredients originating from various countries, A+ Health Ibuprofen Softgels contain the active ingredient Ibuprofen 200mg which compares to the active ingredient in Advil Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Whether you have minor arthritis pain or other aches or pains, you can find relief with A+ Health Ibuprofen Softgels.
- Compare to the active ingredient in Advil Liquid-Gels
- Pain Reliever/ Fever Reducer (NSAID)
- Temporarily relieves minor aches and Pains/ Temporarily reduces fever
- Nsaid - nonsteroidal anti-inflammatory drug
- Proudly Made in the USA